Liu, W.B. and Ebmeyer, C. (2005) Quasi-Norm interpolation error estimates for the piecewise linear finite element approximation of p-Laplacian problems. Numerische Mathematik, 100 (2). 233 -258. ISSN 0029-599X.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
In this work, new interpolation error estimates have been derived for some well-known interpolators in the quasi-norms. The estimates are found to be essential to obtain the optimal a priori error bounds under the weakened regularity conditions for the piecewise linear finite element approximation of a class of degenerate equations. In particular, by using these estimates, we can close the existing gap between the regularity required for deriving the optimal error bounds and the regularity achievable for the smooth data for the 2-d and 3-d p-Laplacian.
|Subjects:||H Social Sciences > HA Statistics > HA33 Management Science|
|Divisions:||Faculties > Social Sciences > Kent Business School|
|Depositing User:||Steve Wenbin Liu|
|Date Deposited:||27 Oct 2008 20:28|
|Last Modified:||08 May 2012 10:09|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/8491 (The current URI for this page, for reference purposes)|
- Depositors only (login required):